Hi, are you still taking the Librium? These symptoms are quite common when high doses of Librium are consumed. If your detox is over and you are not taking the Librium any more, you could be suffering because the detox wasn't long enough, or you weren't taking enough medication during. Have you been started on Accamprosate, Nalrexone or Disulfiram? Because these all carry potential for side effects as well... if you want to reply i may be able to offer more insight?
- Librium Information for Consumers
- Librium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Librium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 2 answers
Posted 7 Dec 2015 • 2 answers
Posted 17 Feb 2016 • 1 answer
Posted 27 Feb 2016 • 0 answers
Librium - I drink 3 or 4 bottles of wine a day 13% of alcohol in each bottle, starting a home detox?
Posted 21 Oct 2016 • 1 answer